Metrics

From
A Family of Combined Iterative Methods for Solving Nonlinear Equations by Shuping Chen and Youhua Qian American Journal of Applied Mathematics and Statistics. 2017, 5(1), 22-32 doi:10.12691/ajams-5-1-5
Views
11675
Html 10919
Abstract 756
07 April 2017 (publication date) through 26 April 2024 *
14.65 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 6644
PDF1710
Epub1229
XML1643
PPT670
Figures418
Tables974
Export: 3703
RIS1131
BibTex1308
Endnote1264
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com